MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number D134302
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, no relevant visible damage was detected, the catheter shaft, handle, eco connector, connector pins, and electrodes appeared to be intact.During functional inspection, the deflection knob was deflected.During this articulation, the deflection knob was observed to move without any traction or feedback force within the handle.Additionally, when the device was deflected, the catheter distal tip did not deflect or move in the corresponding direction.It is likely that this may have contributed to the reported event, as a compromised deflection knob is likely to affect how the device bends or deflects.The functional inspection indicated that the complaint is confirmed for the reported failure mode.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the likely root cause as a result of mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The instructions for use (ifu) state: electrical performance could be affected if the proximal handle, pig tail or cable connector are immersed in fluids.To avoid potential damage to anatomical structures, do not attempt to pull the catheter, or withdraw it into the sheath, with the loop in a contracted position.To minimize tension applied to the nitinol structure, the loop should be fully relaxed (handle grip rotated fully to the left).Do not introduce the catheter¿s tip folded into the guiding sheath.Place the catheter by rotating (or torquing) the shaft in a clockwise motion only to reduce the risk of entrapping cardiac structures in the mapping electrode portion of the catheter.When not in regions intended for mapping, manipulate the catheter with the loop in the fully expanded (i.E.25 mm diameter) position to further decrease the risk of entrapping cardiac structures.Do not use in the proximity of magnetic resonance imaging (mri) equipment because the mri equipment may induce movement of the catheter, resulting in perforation.Until used, the catheter should be stored in its original packaging and in a cool, dry place.Prior to connecting and attempting to operate the catheter, read and understand all accessory operating instructions and these instructions for use.Cardiac catheterization procedures should be performed by appropriately trained personnel in a fully equipped electrophysiology laboratory.Inspect the sterile packaging and catheter prior to use.Do not use if the package is open or damaged.The standard transeptal procedure should be followed during mapping when moving the catheter from the right atrium to the left atrium.Prior to mapping, the physician should ensure that the intracardiac signals are recorded by all of the electrodes on the loop of the catheter.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported the catheter does not bend.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24634382
Report Number0002090040-2026-00005
Device Sequence Number8596119
Product Code NLH
UDI-Device Identifier00885825011697
UDI-Public00885825011697
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD134302
Device Catalogue NumberD134302
Device Lot Number5430193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown